Annals of Mathematical Sciences and Applications

Volume 2 (2017)

Number 2

Guest Editors: Tai-Chia Lin (National Taiwan University), Wen-Wei Lin (National Chiao Tung University), Tony Wen-Hann Sheu (National Taiwan University), Weichung Wang (National Taiwan University), Chih-wen Weng (National Chiao Tung University), and Salil Vadhan (Harvard University).

The integrally representable trees of norm $3$

Pages: 385 – 408

DOI: http://dx.doi.org/10.4310/AMSA.2017.v2.n2.a7

Authors

Jack H. Koolen (Wen-Tsun Wu Key Laboratory of CAS, School of Mathematical Sciences, University of Science and Technology of China, Hefei, Anhui, China)

Masood Ur Rehman (School of Mathematical Sciences, University of Science and Technology of China, Hefei, Anhui, China)

Qianqian Yang (School of Mathematical Sciences, University of Science and Technology of China, Hefei, Anhui, China)

Abstract

In this paper, we determine the integrally representable trees of norm $3$.

Keywords

integrally representable trees, integral lattices, trees, seedlings

2010 Mathematics Subject Classification

05C50, 05C62, 11H99

Full Text (PDF format)

J.H. Koolen is partially supported by the National Natural Science Foundation of China (Grant No. 11471009 and Grant No. 11671376).

M.U. Rehman is supported by the Chinese Scholarship Council at USTC, China.

Received 19 December 2016

Published 10 August 2017